Computation of the exact asymptotic behavior of certain Gaussian large deviations

Research output

Abstract

The asymptotic behavior of the distribution function and the density of certain Gaussian large deviations is investigated.

Original languageEnglish
Pages (from-to)531-539
Number of pages9
JournalJournal of Mathematical Sciences
Volume68
Issue number4
DOIs
Publication statusPublished - 1 Feb 1994

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Computation of the exact asymptotic behavior of certain Gaussian large deviations'. Together they form a unique fingerprint.

Cite this